# SDR AALA20171031004

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 111A1512
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON EXHAUST CUTOUT DOUBLER.  REMOVED AND REPLACED THE DOUBLER IAW 51-00-05-1R1, AND DRAWING 111A1000-0101, REVISION B.
